Linghong Xie, Miao Li, Falun Huang, "Asymptotic almostperiodicity of -semigroups ", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 143586, 9 pages, 2003. https://doi.org/10.1155/S0161171203108034
Asymptotic almost periodicity of -semigroups
Let be a -semigroup on a Banach space with generator . We will investigate the asymptotic almost periodicity of via the Hille-Yosida space of its generator.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.